# SDR NACA20040007

- Difficulty date: January 24, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 38,985 hours
- Engine: Pwa R2800CB3
- Engine time: 541 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356996
- Part serial: 5075205
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 541 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO RUNNING ROUGH.  REPLACED NR 4 ENGINE, NR 11 CYLINDER DUE TO NO COMPRESSION.  CHECKED GOOD.
